Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 12, Pages 771-775
http://dx.doi.org/10.1155/S0161171201005099

Partial sums of certain analytic functions

Department of Mathematics, Kinki University, Osaka, Higashi-Osaka 577-8502, Japan

Received 3 May 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shigeyoshi Owa, “Partial sums of certain analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 12, pp. 771-775, 2001. doi:10.1155/S0161171201005099